# SDR USAA950340

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1155-1174
- Part time: 37,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 INSPECTION, FOUND LEVEL I CORROSION ON FUSELAGE LOWER SKIN BETWEEN 1155 AND 1174.  CUT OUT DAMAGED SKIN AND INSTALLED REPAIR WITH EXTERNAL DOUBLER PER SRM 53-04 FIG 12B AND USAIR EA NR 29833.  (W)
